Pore-size distribution in a biomembrane model

Share/Save/Bookmark

Wiegel, F.W. (1976) Pore-size distribution in a biomembrane model. Physics Letters A, 57 (4). pp. 393-394. ISSN 0375-9601

open access
[img]
Preview
PDF
141kB
Abstract:It is shown that spontaneous formation of pores occurs in a recently proposed exactly solvable model for a two-dimensional lipid bilayer. The statistical distributions of number and size of these pores are calculated from first principles.
Item Type:Article
Copyright:© 1976 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68349
Official URL:http://dx.doi.org/10.1016/0375-9601(76)90623-X
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page